# SDR TIM2001F00009

- Difficulty date: October 15, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: UB34
- Make and model: Beech 1900
- Aircraft serial: UB34
- Engine: Pwa PT6A60A
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Part number: 1189100421
- Condition: Cracked
- Location: Lt Cowling
- Part time: 31,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT COWLING BULKHEAD AT STATION 238.18 THAT THE LOWER FRONT ENGINE COWLING ATTACHES TO WAS BROKEN OUT ON THE RIGHT LOWER SIDE.  THE LOCATION IS WHERE ONE OF THE FOUR BOLTS SECURE THE COWL TO THE BULKHEAD.  PICTURES INCLUDED.
